Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 61, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 4, 2008, 2:47 PM MDT for 7 counties in New Mexico. It took effect at Jun 5, 2008, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 2:47 PM MDT (20:47 UTC)
- In effect from
- Jun 5, 2008, 11:00 AM MDT
- Expired
- Jun 5, 2008, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4253 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 042047 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 PM MDT WED JUN 4 2008 ...FIRE WEATHER WATCH CANCELLED FOR THURSDAY ACROSS THE NORTHEAST HIGHLANDS... ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 10 PM MDT THIS EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT LATE THURSDAY MORNING THROUGH EARLY THURSDAY EVENING FOR LOWER PORTIONS OF THE RIO GRANDE VALLEY/ THE ESTANCIA BASIN/CHUPADERA MESA AND THE EASTERN PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... .EVEN WITH THE HIGH CLOUDINESS WHICH HAS OVERSPREAD A LARGE PORTION OF THE FORECAST AREA...CRITICAL FIRE WEATHER CONDITIONS WILL REMAIN INTO THE EARLY/MID EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL SHIFT SOUTH AND EASTWARD ON THURSDAY. THE FOCUS AREA WILL BE ACROSS SOUTHERN PORTIONS OF SOCORRO COUNTY...CHUPADERA MESA AND AREAS ALONG AND SOUTH OF INTERSTATE 40. 1 TO 2 HOURS OF CRITICAL CONDITIONS WILL OCCUR OUTSIDE OF THIS AREA. NMZ103-050400- /O.CAN.KABQ.FW.A.0058.080605T1600Z-080606T0200Z/ /O.CON.KABQ.FW.W.0060.000000T0000Z-080605T0400Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 247 PM MDT WED JUN 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FIRE WEATHER WATCH FOR THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER WILL REMAIN THROUGH THE REST OF TODAY. 1 TO 2 HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THURSDAY GENERALLY SOUTH AND EAST OF LAS VEGAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND THE CANCELLATION OF THE FIRE WEATHER WATCH. $$ NMZ104-106>108-050400- /O.UPG.KABQ.FW.A.0058.080605T1600Z-080606T0200Z/ /O.NEW.KABQ.FW.W.0061.080605T1700Z-080606T0200Z/ /O.CON.KABQ.FW.W.0060.000000T0000Z-080605T0400Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 247 PM MDT WED JUN 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ NMZ101-102-105-109-050400- /O.CON.KABQ.FW.W.0060.000000T0000Z-080605T0400Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 247 PM MDT WED JUN 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST FOR TODAY AND THIS EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 50
4 follow-up statements
000 WWUS85 KABQ 050347 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 947 PM MDT WED JUN 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR LOWER PORTIONS OF THE RIO GRANDE VALLEY/THE ESTANCIA BASIN/CHUPADERA MESA AND THE EASTERN PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO WILL EXPIRE AT 10 PM MDT THIS EVENING... .HUMIDITIES HAVE BEGUN A WEAK RECOVERY SINCE SUNSET...SO WE WILL ALLOW WEDNESDAYS RED FLAG WARNING TO EXPIRE AT 1000 PM MDT. HOWEVER...GUSTY WINDS ARE EXPECTED TO PERSIST THROUGHOUT THE NIGHT AND WILL OCCASIONALLY REACH CRITICAL THRESHOLDS IN MANY AREAS. CRITICAL FIRE WEATHER CONDITIONS WILL SHIFT SOUTH AND EASTWARD ON THURSDAY. THE FOCUS AREA WILL BE ACROSS SOUTHERN PORTIONS OF SOCORRO COUNTY...CHUPADERA MESA AND AREAS ALONG AND SOUTH OF INTERSTATE 40. ONE TO 2 HOURS OF CRITICAL CONDITIONS WILL OCCUR OUTSIDE OF THIS AREA. NMZ104-106>108-051400- /O.EXP.KABQ.FW.W.0060.000000T0000Z-080605T0400Z/ /O.CON.KABQ.FW.W.0061.080605T1700Z-080606T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 947 PM MDT WED JUN 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY... ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. HOWEVER...GUSTY SOUTHWEST WINDS WILL PERSIST THROUGHOUT THE NIGHT AND WILL REACH CRITICAL THRESHOLDS AT TIMES...ESPECIALLY ACROSS THE HIGH TERRAIN AND THROUGH WEST/SOUTHWEST TO EAST/NORTHEAST ORIENTED CANYONS. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ101>103-105-109-050500- /O.EXP.KABQ.FW.W.0060.000000T0000Z-080605T0400Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 947 PM MDT WED JUN 4 2008 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. ALTHOUGH HUMIDITIES HAVE RISEN ABOVE CRITICAL LEVELS...WINDS WILL CONTINUE TO GUST TO CRITICAL LEVELS AT TIMES TONIGHT. THE STRONGEST WINDS WILL FAVOR THE HIGH TERRAIN AND WEST/SOUTHWEST TO EAST/NORTHEAST ORIENTED CANYONS. $$ 44
000 WWUS85 KABQ 051030 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 430 AM MDT THU JUN 5 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT TODAY FOR THE MIDDLE AND LOWER RIO GRANDE VALLEY EASTWARD TO THE TEXAS BORDER AND FOR THE NORTHEAST PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .UPPER LOW PRESSURE SYSTEM TO PASS OVER NORTHERN NEW MEXICO WITH STRONGEST SOUTHWEST TO WEST WINDS TO BLOW OVER THE SOUTHEAST HALF OF THE STATE. HUMIDITIES WILL ALSO REMAIN LOW OVER THIS REGION...THEREFORE CRITICAL CONDITIONS WILL EXIST TODAY OVER THE WARNED AREA. THE UPPER LOW WILL EXIT THE STATE TONIGHT THEREFORE WINDS SHOULD BE DIMINISHING THIS EVENING. NMZ104-106>108-052130- /O.CON.KABQ.FW.W.0061.080605T1700Z-080606T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 430 AM MDT THU JUN 5 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KABQ 052059 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 259 PM MDT THU JUN 5 2008 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 8 PM MDT TODAY FOR THE LOWER RIO GRANDE VALLEY...CHUPADERA MESA AND THE EAST CENTRAL/NORTHEAST PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS PORTIONS OF SOCORRO COUNTY...EXTENDING EASTWARD INTO THE CHUPADERA MESA AND A LARGE PORTION OF THE EASTERN PLAINS THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING. NMZ104-106>108-060200- /O.CON.KABQ.FW.W.0061.000000T0000Z-080606T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 259 PM MDT THU JUN 5 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 50
000 WWUS85 KABQ 060147 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 747 PM MDT THU JUN 5 2008 NMZ104-106>108-060300- /O.EXP.KABQ.FW.W.0061.000000T0000Z-080606T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 747 PM MDT THU JUN 5 2008 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. RELATIVE HUMIDITIES HAVE STARTED TO RECOVER INTO THE 20S AND WIND SPEEDS CONTINUE TO DECREASE. LOCALLY CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH 10 PM MDT NEAR THE TEXAS BORDER CLOSE TO THE INTERSTATE 40 CORRIDOR. $$ 53
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 4, 2:55 AM MDT, 11 hours 52 minutes earlier.
Area forecast discussion, Jun 4, 2:55 AM MDT, 11 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 255 AM MDT WED JUN 4 2008 .DISCUSSION...MAIN WEATHER PRODUCER FOR THE AREA WILL BE AN UPPER LOW FORECAST TO DIVE ACROSS THE INTERMOUNTAIN WEST AND DIG INTO NEW MEXICO THE 24 TO 48 HOURS. AS THE SYSTEM APPROACHES THE AREA...SURFACE PRESSURE GRADIENT AND SOUTHWEST FLOW INCREASE SIGNIFICANTLY AND WILL AID IN THE DEVELOPMENT OF STRONG WINDS DURING THE AFTERNOON HOURS TODAY. I HAVE INHERITED A WIND ADVISORY FOR ALL BUT THE NORTHWEST SECTIONS OF THE STATE AND THAT APPEARS MORE THAN REASONABLE AT THIS TIME. I WOULD NOT BE TOTALLY SURPRISED IF SOME LOCATIONS OVER EASTERN NEW MEXICO FLIRTED WITH HIGH WIND WARNING CRITERIA. UPCOMING SHIFT WILL HAVE TO MONITOR FOR THAT POSSIBILITY LATER THIS MORNING. PRECIPITATION SHOULD REMAIN RELEGATED TO THE NORTHERN THIRD OF THE STATE WITH THIS SYSTEM AND ISOLATED THUNDERSTORMS ARE NOT OUT OF THE QUESTION WITH THESE AREAS UNDER GENERAL THUNDERSTORM OUTLOOKS FROM THE SPC. LATEST MODEL RUNS TRY TO DEVELOP PRECIPITATION FURTHER SOUTH THAN WHAT IS CURRENTLY ADVERTISED IN OUR GRIDS. BUT THE MODEL TO MODEL CONSISTENCY IS NOT THE BEST AND I CHOSE TO KEEP THE INHERITED POPS IN THE FORECAST. NEVERTHELESS...A MODEST INCREASE IN AREAL COVERAGE OF POPS FURTHER SOUTH...ESPECIALLY FOR TONIGHT AND EARLY THURSDAY WOULD NOT BE AN UNREASONABLE SCENARIO IF THE MODELS CONTINUE TO TREND THIS WAY. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM MOVES ACROSS THE REGION ON THURSDAY...WITH A WEAKENING OF THE GRADIENT AND DECREASING WINDS FOLLOWING QUICKLY ON ITS HEELS. BEHIND THIS SYSTEM A SOUTHWEST FLOW ALOFT WITH RIDGING IS IN THE FORECAST. THIS WILL RESULT IN DRY AND HOT WEATHER ON TAP FOR MUCH OF NEW MEXICO THROUGH THE UPCOMING WEEKEND AND INTO EARLY NEXT WEEK. && .AVIATION...IN GENERAL...VFR CONDITIONS WILL PREVAIL AT ALL AIRPORTS THROUGH 21Z. SFC SUSTAINED WINDS TO INCREASE TO 20 TO 30KTS THIS AFTERNOON WITH GUSTS RANGING FROM 35 TO 50KT. CONSEQUENTLY LOCAL AREAS OF MVFR VSBY IN BLDU ARE POSSIBLE. RIDGETOP WINDS WILL REMAIN STRONG INTO THIS EVENING AS UPPER LOW/TROUGH MOVE INTO FOUR CORNERS REGION...AND ISOLD SHOWERS/TSTMS DEVELOP OVER NORTHWEST AND NORTHCENTRAL NEW MEXICO. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER...VERY POOR HUMIDITY RECOVERY AND WARM EARLY MORNING TEMPERATURES WILL SET UP CONDITIONS FOR A CRITICAL FIRE WEATHER EVENT TODAY AND CONTINUING INTO THURSDAY. DECREASING HEIGHTS AND INCREASING SOUTHWEST WINDS ALOFT...COMBINED WITH SURFACE LOW PRESSURE INTENSIFYING OVER SOUTHEAST COLORADO WILL RESULT IN 20 FT WINDS BETWEEN 20 TO 35 MPH WITH GUSTS UP TO 55 MPH FAVORING AREAS ALONG AND SOUTH OF INTERSTATE 40...AS WELL AS AREAS ALONG AND EAST OF INTERSTATE 25. SOME HIGH LEVEL CLOUDS WILL TRY TO MOVE IN ACROSS THE NORTHWEST THIRD THIS AFTERNOON BUT RED FLAG CONDITIONS OF AT LEAST 3 TO 5 HOURS ARE STILL ANTICIPATED AREAWIDE. HIGH HAINES INDEX VALUES WILL ALSO OCCUR OVER NORTHERN AND CENTRAL NEW MEXICO THIS AFTERNOON AND EARLY THIS EVENING. AN UPPER LOW AND TROUGH WILL MOVE IN THE FOUR CORNERS REGION THIS EVENING...AND WILL TRACK OVER COLORADO AND NORTHERN NEW MEXICO THURSDAY. ACCOMPANYING THIS SYSTEM WILL BE A SURFACE COLD FRONT SO LOOK FOR COOLING AND A MODEST INCREASE IN HUMIDITIES MAINLY ACROSS THE NORTHWEST THIRD ON THURSDAY...BUT ESPECIALLY FAVORING AREAS NEAR THE COLORADO BORDER WHERE PRECIPITATION POSSIBILITIES WILL BE GREATER. THE UPPER SYSTEM WILL BRING COOLER TEMPERATURES ALOFT SO ISOLATED THUNDER IS POSSIBLE TONIGHT AND THURSDAY. CRITICAL FIRE WEATHER CONDITIONS THURSDAY WILL BE CONFINED TO LOCALES MAINLY EAST OF INTERSTATE 25 WHERE A FIRE WEATHER WATCH REMAINS IN EFFECT. MODELS ARE IN FAIR AGREEMENT WITH LOWERING THE WINDS SUBSTANTIALLY ON FRIDAY AS COMPARED TO TODAY AND THURSDAY. SOME OCCASIONAL BREEZINESS WILL OCCUR ALONG THE INTERSTATE 25 CORRIDOR THROUGH THE NORTHEAST HIGHLANDS. HUMIDITY IS EXPECTED TO BE LOWER ON FRIDAY AS TEMPERATURES WARM ACROSS MOST AREAS. THE WEEKEND STILL LOOKS TO BE A BIT MUDDLED AS FAR AS INDICATIONS FROM THE LONGER RANGE MODELS. BREEZES MAY INCREASE AGAIN SATURDAY IN THE NORTHEAST AND EAST CENTRAL...AND MORE SO SUNDAY BUT THE MODELS ARE STARTING TO BACK OFF ON A SIGNIFICANT MOISTURE INTRUSION FROM THE SOUTH. DEWPOINTS MAY SLOSH UP AND DOWN ALONG THE EASTERN BORDER COUNTIES AS IS TYPICAL THIS TIME OF YEAR. MARGINAL CRITICAL EVENTS COULD BE POSSIBLE SUNDAY INTO MONDAY UNDER SOUTHWEST FLOW ALOFT. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 85 52 72 44 / 0 20 40 0 GALLUP.......................... 81 45 71 35 / 0 10 20 0 GRANTS.......................... 82 47 73 38 / 0 0 10 0 GLENWOOD........................ 92 50 84 49 / 0 0 0 0 CHAMA........................... 75 37 61 31 / 0 20 60 10 LOS ALAMOS...................... 82 47 69 41 / 0 5 10 0 RED RIVER....................... 70 37 56 31 / 0 10 30 10 TAOS............................ 81 46 68 37 / 0 5 20 5 SANTA FE........................ 83 48 71 44 / 0 0 5 0 SANTA FE AIRPORT................ 85 50 74 45 / 0 0 5 0 ESPANOLA........................ 88 49 77 45 / 0 0 10 0 ALBUQUERQUE HEIGHTS............. 90 58 80 53 / 0 0 5 0 ALBUQUERQUE VALLEY.............. 91 56 83 50 / 0 0 5 0 ALBUQUERQUE FOOTHILLS........... 89 56 79 50 / 0 0 5 0 ALBUQUERQUE WEST MESA........... 90 57 81 52 / 0 0 5 0 SOCORRO......................... 93 57 87 52 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 83 48 72 41 / 0 0 5 0 MORIARTY/ESTANCIA............... 85 49 76 45 / 0 0 5 0 CARRIZOZO....................... 91 58 85 51 / 0 0 0 0 RUIDOSO......................... 83 54 77 48 / 0 0 0 0 RATON........................... 85 48 73 42 / 0 5 5 10 LAS VEGAS....................... 84 49 73 42 / 0 0 5 0 ROY............................. 87 53 78 49 / 0 0 5 5 CLAYTON......................... 91 54 82 50 / 0 5 5 5 SANTA ROSA...................... 95 58 86 51 / 0 0 0 0 TUCUMCARI....................... 96 62 89 54 / 0 0 0 0 FORT SUMNER..................... 96 62 90 55 / 0 0 0 0 CLOVIS.......................... 97 60 92 56 / 0 0 0 0 PORTALES........................ 99 61 92 57 / 0 0 0 0 ROSWELL......................... 104 65 97 59 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-106>108. WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ004>021-026. && 03/48
Hazardous weather outlook, Jun 4, 5:37 AM MDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 AM MDT WED JUN 4 2008 NMZ001>021-026-051200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 537 AM MDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 10 AM THIS MORNING UNTIL 10 PM MDT THIS EVENING ACROSS NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES. PLEASE REFER TO THE LATEST RED FLAG WARNING STATEMENT FOR DETAILS. A WIND ADVISORY IS IN EFFECT FROM NOON UNTIL 9 PM MDT ACROSS NORTHERN AND CENTRAL NEW MEXICO. PLEASE REFER TO THE LATEST NON PRECIPITATION WARNING STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE CENTRAL MOUNTAIN CHAIN EASTWARD AS WELL AS THE RIO GRANDE VALLEY FOR STRONG WINDS AND LOW HUMIDITIES. PLEASE REFER TO THE LATEST RED FLAG WARNING STATEMENT FOR DETAILS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:19 PM MDT | High Wind Warning | ABQ | 27 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.